MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ.; DISPO O BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ.; DISPO O BAG
Catalog Number 150102
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a clear thin film of plastic material over the end of the drain valve blocking any fluid from being drain.A new bag was placed and it drain properly.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the reported failure could not be reproduced.The device did not fail to meet specifications.The product was used for treatment purposes.The product was not related to the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), 19 oz dispoz-a-bag leg drain bag.Visual inspection of the sample noted no visible defects.The bag was flushed with methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water).The solution flowed without issue through the inlet port, into the bag, and out of the outlet port.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿to empty dispoz-a-bag leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ.
Common Device Name
DISPO O BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9075942
Report Number1018233-2019-05698
Device Sequence Number160676
Product Code KNX
UDI-Device Identifier00801741050725
UDI-Public(01)00801741050725
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1